Advertisement

Convexite holomorphe dans les varietes algebriques

  • Aldo Andreotti
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 409)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    A. Andreotti et F. Norguet. Problème de Levi et convexité holomorphe pour les classes de cohomologie. Ann. Sc. Norm. Sup. Pisa 20, 1966, p. 197–241.MathSciNetzbMATHGoogle Scholar
  2. [2]
    A. Andreotti et F. Norguet. La convexité holomorphe dans l’espace des cycles d’une variété algébrique. Ann. Sc. Norm. Sup. Pisa 21, 1967, p. 31–82.MathSciNetzbMATHGoogle Scholar
  3. [3]
    A. Andreotti et F. Norguet. Cycles of algebraic manifolds and \(\partial \bar \partial\)-cohomology. Ann. Sc. Norm. Sup. Pisa 25, 1971, p. 59–114.MathSciNetzbMATHGoogle Scholar
  4. [4]
    H. Grauert. On Levi’s problem and imbeddings of real analytic manifolds. Ann. of Math. 68, 1958, p. 450–472.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    P. Lelong. Intégration sur un ensemble analytique complexe. Bull. Soc. Math. France 85, 1957, p. 239–262.MathSciNetzbMATHGoogle Scholar
  6. [6]
    J.P. Serre. Groupes d’homotopie et classes de groupes abéliens. Ann. of Math. 58, 1953, p. 258–294.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Aldo Andreotti

There are no affiliations available

Personalised recommendations